# SDR CALA2024112501260

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816FAL
- Aircraft time: 35,362 hours, 12,962 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE SMELL OF BURNT RUBBER HAPPENED FOR 10 SEC FLIGHT CREW QUESTIONAIRE PERFORMED SMOKE/ODOR IN THE FLIGHT DECK/CABIN - CONDITIONAL INSPECTION IAW AMM 05-51-26-800-801-C1 STEP C, NO POPPED CB DETECTED. NO ODOR/ SMELL/ SMOKE NOTED. OK TO CONTINUE
